Swollen soles of feet

Posted by csmiller @csmiller, Jul 26, 2022

For the past six months or so I wake up in the morning to find that the soles of my feet are swollen. I've been checked our by a vascular surgeon and everything is fine. I'm 77 and the only drug I'm taking is seroquel and clomipramine. The doctor sad frankly that he did not know what causes this but he said that perhaps Seroquel is the agent. Any one else know anything else about this phenomenon?

Interested in more discussions like this? Go to the Aging Well Support Group.

@csmiller, just the other day, @ray666 started a similar discussion. Click this link:
– Swollen feet and ankles https://connect.mayoclinic.org/discussion/swollen-feet-and-ankles/

Do any of the comments in the other discussion sound like your situation? Or is your swelling specific to the soles of your feet? Is it also painful? Does the swelling go down during the day?

REPLY

Hi, @csmiller, @colleenyoung

You and I are the same age, @csmiller. If you saw my post, you'll know we have a similar issue, similar, but perhaps not identical. You mention the soles of your feet. My swelling is all instep, and perhaps my ankle, too. Thanks to someone who mentioned it here at Mayo Connect, I've talked to my primary about Amlodipone's possible side effect (swollen feet and ankles), and, two days ago, she advised me to stop using Amlodipine. So far I've not noticed any big change, but it has only been two days.

Ray (@ray666)

REPLY
Please sign in or register to post a reply.